# SDR DL73K982421

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 2 INCH CRACK AT FS 747 JUST BELOW S-18R.  THE CRACK WAS ROUTED OUT OF THE EXISTING SKIN AND AN EXISTING, ADJACENT SKIN REPAIR WAS REMOVED AND THE   UNDERLYING EXISTING SKIN CUTOUT INSPECTED.  BOTH AREAS WERE INCORPORATED INTO A SINGLE EXTERNAL ALUMINUM DOUBLER REPAIR ACCOMPLISHED PER THE GUIDELINES OF B737 SRM 53-30-3.  THE REPAIR AND FOLLOW-UP DTA REQUIREMENT WERE DOCUMENTED PER ERA.
